The Cauchy problem for a third-order degenerate hyperbolic equation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1993), pp. 6-8
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_11_a1,
author = {V. F. Volkodavov and A. V. Dorofeev},
title = {The {Cauchy} problem for a third-order degenerate hyperbolic equation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {6--8},
year = {1993},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_11_a1/}
}
V. F. Volkodavov; A. V. Dorofeev. The Cauchy problem for a third-order degenerate hyperbolic equation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1993), pp. 6-8. http://geodesic.mathdoc.fr/item/IVM_1993_11_a1/